×

zbMATH — the first resource for mathematics

Opération de groupes réductifs dans un type de cônes presque homogènes. (French) Zbl 0332.22018

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BIALYNICKI-BIRULA (A.) . - On homogeneous affine spaces of linear algebraic groups , Amer. J. Math., t. 85, 1963 , p. 577-582. MR 32 #4132 | Zbl 0116.38202 · Zbl 0116.38202
[2] BIRKES (D.) . - Orbits of linear algebraic groups , Annals of Math., Series 2, t. 93, 1971 , p. 459-475. MR 45 #5138 | Zbl 0198.35001 · Zbl 0198.35001
[3] BOREL (A.) et TITS (J.) . - Groupes réductifs . - Paris, Presses Universitaires de France, 1965 (Institut des Hautes Etudes Scientifiques. Publications mathématiques, 27, p. 55-152). Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402
[4] KOSTANT (B.) . - Lie group representations on polynomial rings , Amer. J. Math., t. 86, 1963 , p. 327-402. MR 28 #1252 | Zbl 0124.26802 · Zbl 0124.26802
[5] KOSTANT (B.) and RALLIS (S.) . - Orbits and representations associated with symmetric spaces , Amer. J. Math., t. 93, 1971 , p. 753-809. MR 47 #399 | Zbl 0224.22013 · Zbl 0224.22013
[6] MATSUSHIMA (Y.) . - Espaces homogènes de Stein des groupes de Lie complexes , Nagoya math. J., t. 16, 1950 , p. 205-218. Article | MR 22 #739 | Zbl 0094.28201 · Zbl 0094.28201
[7] MUMFORD (D.) . - Geometric invariant theory . - Berlin, Heidelberg, New York, Springer-Verlag, 1965 (Ergebnisse der Mathematik, 34). MR 35 #5451 | Zbl 0147.39304 · Zbl 0147.39304
[8] POPOV (V. L.) et VINBERG (E. B.) . - Sur une classe de variétés affines presque homogènes [en russe] , Izv. Akad. Nauk SSSR, Ser. Mat., t. 36, 1972 , p. 749-764. MR 47 #1815 | Zbl 0248.14014 · Zbl 0248.14014
[9] ROSENLICHT (M.) . - On quotient varieties and the affine embedding of certain homogeneous spaces , Trans. Amer. math. Soc., t. 101, 1961 , p. 211-223. MR 24 #A732 | Zbl 0111.17902 · Zbl 0111.17902
[10] STEINBERG (R.) . - Endomorphisms of linear algebraic groups . - Providence, American mathematical Society, 1968 (Memoirs of the American mathematical Society, 80). MR 37 #6288 | Zbl 0164.02902 · Zbl 0164.02902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.